Guess We’ll See What Happens

The clock on my computer says 11:33 PM. For some reason, my eyes keep shifting back to the clock, expecting time to somehow rewind. It’s late. I know I should go to bed, but saying is easier than doing. Almost always is.

I didn’t use to have so much trouble sleeping. Even with taking a dose of Melatonin with the rest of my medications, falling asleep is still something I struggle with. At first, I noticed a significant difference just thirty minutes after taking the Melatonin. Now, I can feel tired, but still lay in bed, tossing and turning. My mind is racing at 100mph. 10mg of Lorazepam (Ativan) and now 20mg of Escitalopram (Lexapro) and I still feel like I need a leash on my mind to keep it from running away from me.

For the first time, I am regretting the medication. These are the kind of medications that cause symptoms of withdrawal once you stop taking them. I started at the very bottom and am currently in the process of making the difficult uphill climb to the top. Making the decision to double my dose of Lexapro only seemed to cause me a new, unpleasant side-effect: hot flashes. It’s still early, so hopefully the effects will really kick in before my next appointment with the doctor on the 25th of this month.

I just took my very last Lorazepam. After requesting a refill through Walgreen’s, the status of the prescription order has been stuck at “On Hold” for days while trying to contact the prescribing physician for refills. This isn’t a medication that will kill me if I miss a dose, but I am starting to worry how soon after stopping it will the withdrawal begin (maybe I am horribly paranoid). Tomorrow I should be fine, but tomorrow night when I got to take my nightly medication, there will be one less pill in the box (which is fine by me as I have only recently begun to develop an acceptance to swallowing pills), which means sometime Tuesday my body will more than likely realize that medication is missing. Now I am sure it will take several days to sink in that the medication is no longer there, as it took several days for it to take effect. However, Tuesday I start my new job (mentioned briefly in a previous post). Is it so much to ask for to want to be 100% the day I walk into my new place of employment? Again, I am probably taking this a little too dramatically. I could probably pick up the phone Tuesday morning and call the doctor’s office myself (since tomorrow nearly everything will be closed for Labor Day).

I feel a little bit like everything is out of control and I have no idea how to even begin to think of a way to reel it back in. So much happening at one time.

You will see more posts from me. Stay tuned.

God bless…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s